# SDR CA190110019

- Difficulty date: September 19, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Safety Valve
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: ENROUTE WITH A PASSENGER AND SUSTAINED A SUDDEN POWER LOSS. PILOT AUTOROTATED TO AN OPEN FIELD AND THE LANDING GEAR WAS DAMAGED DURING LANDING BUT AIRCRAFT REMAINED UPRIGHT. INVESTIGATION FOUND THE PC SAFETY VALVE HAD FAILED. NO INJURIES (TC# 20190110019)
